Stability of solutions in optimal reinsurance problem

Yu V. Gusak

Research output: Contribution to journalArticlepeer-review

Abstract

A discrete-time insurance model with stop-loss reinsurance is considered. One-period insurance claims form a sequence of independent identically distributed nonnegative random variables with finite mean. The insurer maintains the company surplus above a chosen level a by capital injections. We study the stability of optimal capital injections to the variability of claims distribution. The term “optimal” means the minimal amount of injections that can be found from the corresponding Bellman equation.

Original languageEnglish
Pages (from-to)73-76
Number of pages4
JournalMoscow University Mathematics Bulletin
Volume72
Issue number2
DOIs
Publication statusPublished - 1 Mar 2017
Externally publishedYes

Fingerprint

Dive into the research topics of 'Stability of solutions in optimal reinsurance problem'. Together they form a unique fingerprint.

Cite this